MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012449-20
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during a procedure to treat a lesion in the mid right coronary artery, a 3.0x20 mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion for post stent dilatation.During the first inflation, the balloon ruptured at 16 atmospheres.The bdc was replaced with a new nc trek bdc to complete the procedure.There was no reported adverse patient effect or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8318551
Report Number2024168-2019-00965
Device Sequence Number155021
Product Code LOX
UDI-Device Identifier08717648151880
UDI-Public08717648151880
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number1012449-20
Device Lot Number81110G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1